# SDR CALA9701433

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1560-1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER AND DISTORTION ON WEB AT FLOORBEAM UNDER TO UPPER CHORD STATION 1560 AND 1580 BETWEEN LBL 11 AND RBL 11.  FABRICATED NEW STIFFENER AND INSTALLED IN ACCORDANCE WITH SRM 53-10-23 AND 51-40-01.
